# SDR SWIA200718843

- Difficulty date: July 27, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 35,147 hours, 29,854 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Condition: Scored
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FORWARD MOUNT BOLTS SHOW SIGNS OF SHANK SCORING BELOW HEAD OF BOLT, FOUND AT C-CHECK.  REPLACED FORWARD ENGINE MOUNT BOLTS PER CRJ200 AMM SUBTASK 71-00-00-420-001 PARA A ITEMS 15-20.
